MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X50MM; PROSTHETIC, HIP

ZIMMER BIOMET, INC. RINGLOC BI-POLAR 28X50MM; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00749.
 
Event or Problem Description
It was reported that the case took place, it was a partial hip due to a femoral neck fracture.Everything went as planned and the case was a success.Three weeks later, the patient was brought back due to an infection.The surgeon washed out the infected hip and replaced the femoral head with a new implant.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, this report should be voided as it was determined to be a duplicate of mfr number 0001825034 - 2021 - 00798.
 
Event or Problem Description

Brand Name
RINGLOC BI-POLAR 28X50MM
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11483379
Report Number0001825034-2021-00748
Device Sequence Number3280908
Product Code JDI
UDI-Device Identifier00880304005372
UDI-Public(01)00880304005372(17)250817(10)214140
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberN/A
Device Catalogue Number11-165224
Device Lot Number214140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer07/09/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;